# SDR UALA2012093005547

- Difficulty date: September 30, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 64,853 hours, 24,013 cycles
- Engine: Pwa PW2037
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 111101020714
- Part serial: 29
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY POWER TEST GENERATES A 'STBY INVERTER' STATUS MSG.  REPLACED STATIC INVERTER AS PER MM, OPS CHECK NORMAL.
